# SDR IPXA1667394

- Difficulty date: June 10, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 40,312 hours, 12,621 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, FUSELAGE LT BS 955 BULKHEAD SIDE FITTING -  CORROSION FOUND AFTER FAIL SAFE STRAP TRIMMED OFF AT THE INTERNAL SURFACE OF THE SKIN IN THE AREA WHERE THE "T" FITTING TO THE FAIL SAFE STRAP.  FUSELAGE LT BS955 BULKHEAD SIDE FITTING -  SLIGHT CORROSION REMOVED WITHIN LIMIT IAW EO B767-5350-17922-H, APPENDIX "C".
